I started taking atorvastatin 5 weeks ago after a heart attack. Over the last week I have had bad stomach cramps n loss of bladder control. There is a constant urge to move my bowels and wee, I am now beside myself. I've visited my GP twice over the last week, firstly he told me to stop taking blood pressure tablets with no effect n on second visit told to stop taking statin tab. That was 2 days ago, does anyone know how long it will take for these urges to subside. And I am not taking them ever again!!!
Dear heaven you've been through the ringer. Is the statin the only new med you've taken? What other meds are you on, if you don't mind telling me?Any chance you have a bladder infection? Did you have a foley catheter in the hosp? Have you noticed any blood in your urine? The half life of it is 14h, so it should be gone in a few days, and allowing for extra time, I'd call dr if you don't start feeling better by Tues.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2013 • 3 answers
Posted 2 Jul 2013 • 5 answers
Posted 29 Jan 2016 • 1 answer
Posted 10 Nov 2016 • 0 answers
Posted 17 Dec 2016 • 0 answers